# SDR MASA2012122452368

- Difficulty date: December 24, 2012
- Submitted: December 25, 2012
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 20,035 hours, 16,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  CHARGED SYSTEM, OPS CHECK GOOD.
